# SDR 2000ZZZM196

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433EX
- Make and model: Boeing 727151C
- Aircraft serial: 19868
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 645 - IN PHL DURING SERVICE CHECK, LOWER LEFT SMOKE DETECTOR LIGHT OUT.  RELAMPED LOWER LEFT SMOKE DETECTOR LIGHT. (M)
